MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s10067-012-2152-8

Медицинская библиотека · Clinical rheumatology · 2012

Leflunomide-induced DRESS syndrome with renal involvement and vasculitis.

Pinto Benzeeta, Dhir Varun, Krishnan Sabari, Nada Ritambhra

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

DRESS or drug reaction (or rash) with eosinophilia and systemic symptoms belongs to the severe cutaneous adverse reaction group and is characterized by hematological abnormalities and visceral organ involvement. Although most often related with anticonvulsant and sulfonamide use, it is reported with numerous other drugs. We report an unusual case of DRESS syndrome due to Leflunomide, also complicated by renal involvement in the form of granulomatous interstitial nephritis and vasculitis. On a review of the literature, eight similar cases were found, and these are discussed.

Для цитирования: Pinto Benzeeta, Dhir Varun, Krishnan Sabari, Nada Ritambhra. Leflunomide-induced DRESS syndrome with renal involvement and vasculitis.. Clinical rheumatology. 2012. DOI: 10.1007/s10067-012-2152-8.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.